is restless legs a side affect
I take Trileptal wich is Oxcarbazepine , and do not have any problems.But we all react in different ways to medications (benefits,side effects, risks, interactions, etc... )
Bad dreams is not listed as a possible side effect, but that does not mean it is not one, perhaps it has not been reported, same situation with Restless legs, there there are two side effects which could be related and they are "tremors (up to 16%)" and "abnormal coordination (up to 2%)".
Click on the link:
I suggest you inform your Dr., perhaps you need a dose adjustment.
Get well soon.-
- Oxcarbazepine Information for Consumers
- Oxcarbazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxcarbazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2010 • 8 answers
Posted 14 Apr 2012 • 2 answers
Posted 24 Feb 2014 • 2 answers
Posted 19 Jan 2015 • 1 answer
Hydroxychloroquine - as a side affect has anyone had it cause restless body syndrome or restless leg
Posted 11 Aug 2015 • 1 answer